MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise? Cartesia?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise? Cartesia?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-2202-45
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure of the right sided lead of the deep brain stimulation (dbs) system, in which the lead was repositioned, during the stage 2 implant due to the lead having migrated following the stage 1 implant which was confirmed with computerized tomography scan (ct) imaging.It is unclear as to which of the two leads was repositioned.We completed a good faith effort to obtain additional information, unfortunately were unable to obtain more information.If additional details become available, a supplemental report will be submitted.No devices will be returned as they remain implanted.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model number/catalog number: db-2202-45.Serial number: (b)(6).Batch/lot number: 7089918.Model/catalog description: dbs directional lead sterile kit 45cm.Unique identifier (udi) # (b)(4).With all the available information, boston scientific concludes that the cause of the patient experiencing lead migration of the lead and undergoing a procedure in which the lead was repositioned could not be confirmed.The devices were not returned therefore device analysis could not be done.A review of the manufacturing records associated with the device indicated that it was successfully processed according to requirements.The device history review, dhr, did not identify any manufacturing process-related non-conformances, scrap, or rework performed during production that could have caused or contributed to this event.The dhr review ensures each device meets required specifications and associated testing prior to release for distribution/sale.The devices remain implanted and were not returned; therefore, a technical analysis could not be performed.A labeling review was performed on the devices' instructions for use, ifu.There was no evidence that the device was used in a manner inconsistent with the labeled indications.It states the implanted device components (stimulator, lead, or lead extension) may move from original implanted location, which may lead to the need for additional surgery.Based on all available information, engineers are not able to confirm the root cause of the event.The devices were not returned, as such, physical analysis could not be conducted in our laboratory.Record review revealed no additional information related to the complaint.Therefore, this investigation is unable to determine a probable root cause for the complaint, and the conclusion is cause not established.

Brand Name
Vercise? Cartesia?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50217998
Report Number3006630150-2026-05811
Device Sequence Number13408673
Product Code NHL
UDI-Device Identifier08714729905288
UDI-Public(01)08714729905288(17)240307(10)7089905
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/07/2024
Device Model NumberDB-2202-45
Device Catalogue NumberDB-2202-45
Device Lot Number7089905
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2022
Supplement Date Received by Manufacturer08/19/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/14/2026
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale